| Model Number |
H74939171052070 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 60-70% stenosed target lesion was located in the mildly tortuous and severely calcified radial artery.A 5.0 x 200, 75cm mustang balloon catheter was advanced for dilation in a percutaneous transluminal angioplasty.During the second inflation at 10 atmospheres for 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k103751, k110122, k141521.
Event or Problem Description
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k103751, k110122, k141521.Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded, which indicates that the device was subjected to positive pressure.A leak test was carried out, and the balloon was inflated to its rated burst pressure for 30 seconds using deionized water and digital timer without issue.A vacuum was then applied.The inflation device was verified at 24 atmospheres, before and after use with calibrated pressure gauge.This inflation to rate of burst pressure was repeated three times with no leaks or drop in pressure noted.No issues were identified with balloon inflation or the balloon material.As per specification the rated burst pressure for this device is 24 atmospheres.No issues were noted with the tip of the device.A visual examination found no issue with the markerbands.A visual and tactile examination of the shaft identified multiple shaft kinks.No other issues were identified during the product analysis.
Event or Problem Description
It was reported that balloon rupture occurred.The 60-70% stenosed target lesion was located in the mildly tortuous and severely calcified radial artery.A 5.0 x 200, 75cm mustang balloon catheter was advanced for dilation in a percutaneous transluminal angioplasty.During the second inflation at 10 atmospheres for 30 seconds, the balloon ruptured.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.Product analysis completed on 30oct2025.The device was returned for evaluation.A visual examination identified that the balloon was not folded, which indicates that the device was subjected to positive pressure.A leak test was carried out, and the balloon was inflated to its rated burst pressure for 30 seconds using deionized water and digital timer without issue.A vacuum was then applied.The inflation device was verified at 24 atmospheres, before and after use with calibrated pressure gauge.This inflation to rate of burst pressure was repeated three times with no leaks or drop in pressure noted.No issues were identified with balloon inflation or the balloon material.As per specification the rated burst pressure for this device is 24 atmospheres.No issues were noted with the tip of the device.A visual examination found no issue with the markerbands.A visual and tactile examination of the shaft identified multiple shaft kinks.No other issues were identified during the product analysis.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter phone: (b)(6).E1 - initial reporter email: added.G4 - premarket / 510(k) #: k103751, k110122, k141521.Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded, which indicates that the device was subjected to positive pressure.A leak test was carried out, and the balloon was inflated to its rated burst pressure for 30 seconds using deionized water and digital timer without issue.A vacuum was then applied.The inflation device was verified at 24 atmospheres, before and after use with calibrated pressure gauge.This inflation to rate of burst pressure was repeated three times with no leaks or drop in pressure noted.No issues were identified with balloon inflation or the balloon material.As per specification the rated burst pressure for this device is 24 atmospheres.No issues were noted with the tip of the device.A visual examination found no issue with the markerbands.A visual and tactile examination of the shaft identified multiple shaft kinks.No other issues were identified during the product analysis.